Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Nardil, new side effect; swollen ankles stargazer2

Posted by Phillipa on June 2, 2007, at 19:39:06

In reply to Nardil, new side effect; swollen ankles, posted by stargazer2 on June 2, 2007, at 16:48:05

Stargazer I know another poster who had to give up EMSAM because of swelling. Did you call your doc? Don't want to see you fail. Love Phillipa

 

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Phillipa thread:760120
URL: http://www.dr-bob.org/babble/20070524/msgs/760949.html